Università di Pisa
Sistema bibliotecario di ateneo

Bott–Chern cohomology and q-complete domains

Angella, Daniele and Calamai, Simone (2013) Bott–Chern cohomology and q-complete domains. Comptes Rendus Mathematique, 351 (9-10). pp. 343-348. ISSN 1631073X

Download (260Kb) | Preview
    [img] PDF
    Restricted to Registered users only

    Download (223Kb)


      In studying the Bott–Chern and Aeppli cohomologies for q-complete manifolds, we introduce the class of cohomologically Bott–Chern q-complete manifolds.

      Item Type: Article
      Subjects: Area01 - Scienze matematiche e informatiche > MAT/03 - Geometria
      Divisions: Dipartimenti (from 2013) > DIPARTIMENTO DI MATEMATICA
      Depositing User: Dott. Daniele Angella
      Date Deposited: 08 Oct 2013 16:10
      Last Modified: 08 Oct 2013 16:10
      URI: http://eprints.adm.unipi.it/id/eprint/1609

      Repository staff only actions

      View Item